+1 (208) 254-6996 [email protected]
  

Question 1

Ray has been diagnosed with hypertension and an angiotensin-converting enzyme inhibitor is determined to be needed. Prior to prescribing this drug, the NP should assess for:

Don't use plagiarized sources. Get Your Custom Essay on
Kaplan MN 553 Unit 7 Quiz Latset/Kaplan MN 553 Unit 7 Quiz Latset/Kaplan MN 553 Unit 7 Quiz Latset
Just from $13/Page
Order Essay

Hypokalemia
Impotence
Decreased renal function
Inability to concentrate

Question 2

Which of the following create a higher risk for digoxin toxicity? Both the cause and the reason for it must be correct.

Older adults because of reduced renal function
Administration of aldosterone antagonist diuretics because of decreased potassium levels
Taking an antacid for gastroesophageal reflux disease because it increases the absorption of digoxin
Doses between 0.25 and 0.5 mg/day

Question 3

Juanita had a deep vein thrombosis (DVT) and was on heparin in the hospital and was discharge on warfarin. She asks her primary care provider NP why she was getting both medications while in the hospital. The best response is to:

Contact the hospitalist as this is not the normal guideline for prescribing these two medications and she may have had a more complicated case.

 

Order your essay today and save 10% with the discount code ESSAYHELP